MathSciNet Relay Station
MathSciNet bibliographic data
MR1305289 11R33
Gómez Ayala, E. J. Bases normales d'entiers dans les extensions de Kummer de degré premier. (French) [Normal bases of integers in Kummer extensions of prime degree] J. Théor. Nombres Bordeaux 6 (1994), no. 1, 95–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement